Just had Picoway done 5 days ago on my face for hyper-pigmentation. Looks worse and brown. Does it get worse before better?

Doctor Answers 2

Darkening of discoloration

Often when we use the 532 to remove spots the spots look darker and more discolored for the first few weeks.  We usually recommend that you use daily sunscreen. If the skin is scaling or peeling, do not pick at it and instead keep it moist and gradually the spots and scaling go away.  


Hollywood Phlebologist
5.0 out of 5 stars 5 reviews

Picoway 532

Hi, 

If you have had the 532nm,  for your pigmentation,  yes,  there will be some darkening of pigment in the first week to two.This usually resolves with some scaling and desquamation. Make sure to wear sunscreen properly and avoid excessive sun exposure.  That is very important during this period.  

Renita (Lourdhurajan) Rajan, MD, DNB
India Dermatologist
4.9 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.